I have been on Synthroid 0.1mcg for the past 16 years. I have TSH levels drawn every 4-6 months which have always been on the low-normal side with no change in my medication. The last TSH drawn was 0.333 in September. I have been experiencing about 4 days of PAC's/PVC's quite constant, and am wondering if this is due to the low TSH level? I called my PCP who told me to stop the 0.1 mcg of Synthroid and that he was going to change my dosage to 0.75 mcg. If my TSH level is already low, wouldn't lowering my dosage of Synthroid make this level even lower? Are palpitations a symptom of low TSH? I am due to have a repeat TSH in 2 months at which time I will ask the M.D. to add a T3 and T4 (these have not been drawn for some time).....Please advise
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.